ePharmacy logo
 
$0.00
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Advil Liquid Capsules 90
  Product ID: 48679

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Advil Liquid Capsules 90

Advil Liquid Capsules 90

Product ID: 48679
$15.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

General Information

Advil Liquid Capsules relieves pain fast.

Advil provides temporary relief of pain and discomfort from:


  • Headache

  • Back Pain

  • Muscle Pain

  • Period Pain

  • Dental Pain

  • Arthritis Pain

  • Sore Throat Pain

  • Pain associated with Cold & Flu



Advil reduces fever.
Pharmacy Medicine.

Boxed Contents: 90 Liquid Capsules

Size: 90 Pack

KEY FEATURES

• - Advil provides temporary relief of pain and discomfort from:
- Headache
- Period Pain
- Sore Throat Pain
- Back Pain
- Dental Pain
- Pain associated with Cold & Flu
- Muscle Pain
- Arthritis Pain
- Advil reduces fever.
- Pharmacy Medicine

Warnings

Do not use this product:
• If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine,
pain reliever / fever reducer or any other component of this product
• If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use this product:
• If you have asthma, high blood pressure, heart or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin, other anti-inflammatory
medicines, blood thinners or any other medicines you take regularly
• If you are taking aspirin for heart attack or stroke as ibuprofen may
decrease this benefit of aspirin
• If you are 65 years or over or under a doctor's care for any serious condition
While using this product:
• Stop use and ask your doctor immediately if you see an allergic reaction
including skin reddening, rash or blisters or if pain or fever gets worse
or lasts for more than a few days
• Stop use and ask the doctor if you see blood in your vomit or have bloody
or black stools
• Do not use for more than a few days at a time unless a doctor has told you to.
Do not exceed the recommended dose. Excessive or prolonged use can be harmful
and increase the risk of heart attack, heart disease, stroke or liver damage
• Side effects may be minimised by using the smallest dose for the shortest
duration of time
• In case of accidental overdose, stop use and contact immediately the
Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766)
Contains sulfites, soya bean products, and potassium (17.7 mg per capsule)

CAUTION

Keep out of reach of children.

Ingredients

Ibuprofen 200 mg

Active Ingredients: Ibuprofen 200 mg

Contains: Contains sulfites, soya bean products, and potassium (17.7 mg per capsule)

Allergen Contains: Sulphites| Soybean

Directions

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

STORAGE INSTRUCTIONS

Store below 25°C

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Advil Liquid Capsules I find Advil is a very effective painkiller and works quickly
Date published: 2022-06-19
Rated 5 out of 5 by from Pain relief... Quick & easy to take these liquid ibuprofen capsules. Does what they are recommended for.
Date published: 2022-06-14
Rated 5 out of 5 by from Great pain relief Very fast active. Help with recent flu's in the family
Date published: 2022-05-23
Rated 5 out of 5 by from helps me with the pain and Advil reliefs the pain Use this all the time
Date published: 2022-05-15
  • y_2022, m_8, d_11, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.32
  • cp_1, bvpage1
  • co_hasreviews, tv_88, tr_66
  • loc_en_AU, sid_48679, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...